# SDR 2024FA0000618

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: General aviation
- Aircraft: N2490
- Make and model: Airbus A319-132
- Aircraft serial: 02490
- Aircraft time: 59,428 hours, 27,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 064414
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRYPHON N506NK 02490 EPSU BATTERY 11WL FAILED OPC. CORRECTIVE ACTION PERFORMED ON LTPR NR#5001329454-0010. REPLACED EPSU BATTERY IAW AMM 33-51-38-04 REV83.
